what to do if someone is overdosing

Overdose Education: What To Do When Someone Is Overdosing, and What Is Narcan

Call 911 immediately anytime an overdose is suspected, even if the person seems okay. Do you know what to do if a loved one is overdosing? Whether it’s your family member, a close friend, a total stranger, or even you, it’s frightening not knowing how to respond.
Time is of the essence because what you do next is a matter of life or death.

Read more
dangers of fentanyl abuse

The Dangers of Fentanyl Abuse

Fentanyl abuse has become a serious public health crisis, but for those experiencing it on an individual level, the costs are extreme. While most drugs present dangers, fentanyl creates risks that require immediate treatment.

Read more
overdose education

Overdose Education: What Is Narcan and How Does It Work?

Any time you misuse drugs, there’s a chance of overdose. That’s why it’s important to have some overdose education if you or anyone in your life uses opioids or other substances. You can start by learning the basics about Narcan.

Read more

We Accept Most Insurances

Call us confidentially at (888) 995-5265

Click Here to Start Your Journey
or
Check Your Insurance

Start Your New Journey

Speak to Our Admissions Advisors Today.
 (888) 995-5265

100% Confidential Call

atc